# SDR TSAA9951310

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushings
- Part number: 693786762
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR SUPPORT BEAM FITTING (TOP) CORROSION NOTED IN FITTING AT BS 706 RT.  COMPLETED IAW ECO 2966.  (M)
